# SDR AWXA200600564

- Difficulty date: March 2, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 50,152 hours, 33,688 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645170A
- Part serial: MA12472
- Condition: Debonded
- Location: Flt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 16 CHECK DISCOVERED DISBONDED AREA ON LOWER SURFACE OF NR 2  SPOILER LEFT HAND WING, FWD OF SEAL, 8.5 INCES FROM INBOARD END AT WS 348L TO WS 350.75L.  MAINTENANCE REMOVED DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  FABRICATED CORE AND REPAIR DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  BONDED CORE AND INSTALLED DOUBLER ON NR 2 SPOILER AT WS 348L TO WS 350.75L IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.
